# SDR UPS96205996

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Fs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FS 360 WL 208, FLOOR BEAM UPPER FLANGE AFTER NUTPLATE AND CORROSION REMOVAL, FLOOR BEAM WAS FOUND TO BE BEYOND LIMITS FROM RBL 4.45 TO RBL 10.45 AT THE AREAS TO BE WITHIN LIMITS PER SRM 53-10-1.  REPAIRED AREA.
